# SDR CA130122011

- Difficulty date: January 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,550 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS WERE SELECTED FROM 0 TO 8.  FLAP FAIL CAUTION MESSAGE CAME ON AND SYNOPTIC PAGE SHOWS LT AND RT FLAP INDICATION TO BE ZERO.  ACFT WAS ABOUT 1 HR INTO FLIGHT BEFORE ON APPROACH AND FLAPS ATTEMPTED TO BE EXTENDED.  OAT WAS ABOUT -29 DEGREES CELSIUS AT THE TIME.  FLAP FAIL EVENT, OPERATING UNDER CREW RESET. PREVIOUS SDR 20130118009, RESOLVED ON W/O: 368722, TASKCARD: NR-00003,  FLAP ACTION PLAN 188-190113-01 COMPLETED.  ALL ACTUATORS REPLACED, DRIVES LUBED, FLAPS SYSTEM RIGGED AND FUNCTION CHECKS CARRIED OUT. SKEW DETECTION SYS CHECKED CLEAR. SYSTEM TESTED SERVICEABLE. ITEM: 3, RII COMPLETED WITH NO FAULTS FOUND.
